Translator Disclaimer
December, 1990 Information Inequalities for the Bayes Risk
Lawrence D. Brown, Leslaw Gajek
Ann. Statist. 18(4): 1578-1594 (December, 1990). DOI: 10.1214/aos/1176347867

Abstract

This paper presents lower bounds, derived from the information inequality, for the Bayes risk under scaled quadratic loss. Some numerical results are also presented which give some idea concerning the precision of these bounds. An appendix contains a proof of the information inequality without conditions on the estimator. This result is a direct extension of an earlier result of Fabian and Hannan.

Citation

Download Citation

Lawrence D. Brown. Leslaw Gajek. "Information Inequalities for the Bayes Risk." Ann. Statist. 18 (4) 1578 - 1594, December, 1990. https://doi.org/10.1214/aos/1176347867

Information

Published: December, 1990
First available in Project Euclid: 12 April 2007

zbMATH: 0722.62003
MathSciNet: MR1074424
Digital Object Identifier: 10.1214/aos/1176347867

Subjects:
Primary: 62F10
Secondary: 60E15, 62C99, 62F15

Rights: Copyright © 1990 Institute of Mathematical Statistics

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.18 • No. 4 • December, 1990
Back to Top